# SDR DALA2024101490280

- Difficulty date: August 15, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 59306101
- Part serial: DL1
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD-  PD: FASTENER HOLE CRACKS CA: **LIMITED RELEASE** REPAIRED PER BOEING DWG 59360610 REV AC & ER/A 620349-14AD SECTION 1, REV ORIGINAL **NOTE: ER/A 620349-14AD, REV ORIGINAL.
